Gamma-minimax estimators for the mean of a multivariate normal distribution with partially unknown covariance matrix

Chen, Lanxiang . Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (English Series) 1996. 11 :11-16

Locate this article in:

Bibtex

@article{CIS-130451,
  Author = {Chen, Lanxiang},
  Title = {Gamma-minimax estimators for the mean of a multivariate normal distribution with partially unknown covariance matrix},
  Journal = {Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (English Series)},
  Volume = {11},
  Year = {1996},
  Pages = {11--16},
  Keywords = {}
}

Similar articles